Hello Kaylee25. I have been on both, Lexapro and Wellbutrin. The so called "kinder" of the two, meaning in regards to side effects was Wellbutrin. Lexapro, was given to me, more as an anti-anxiety medication, rather than an anti-depressant. I found that lexapro also made me feel tired. My dose was 30mg. The wellbutrin was stopped, only because there were no results. No improvement, no change. I was on lexapro for several years. wellbutrin not more than six or seven months. Wellbutin is a very popullar medication and most people that take it say nothing but good things about it. Either way, whichever one you descide upon,I hope that the medication works well for you.
Though Lexapro and Welbutrin are both antidepressants, they act different on the brain chemicals. Lexapro targets the brain chemical serotonin while Welbutrin targets the brain chemical dopamine. So it really depends on the person as to which works better. In fact, because these meds work differently, they are often prescribed together. I take Wellbutrin and Pristiq. Wellbutrin has less sexual side effects then the Lexapro.
If you want to know more, please post again,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2009 • 1 answer
Posted 12 Sep 2011 • 2 answers
I have been taking wellbutrin for about 5 months now and they are going to ADD lexapro. Does anyone?
Posted 17 Aug 2012 • 3 answers
I am currently taking 150 mg of Wellbutrin XL, 20 mg Lexapro, 1 mg of clonazepam and 20 to 30 mg of?
Posted 10 Jun 2014 • 1 answer
Posted 11 Apr 2015 • 1 answer